# SDR MASA2009040200115

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 30,439 hours, 27,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Jammed
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7203 CAK-ORD.  CAPTAIN COULD NOT GET MAIN CABIN DOOR OPEN, OUTER HANDLE JAMMED.  CREW GAINED ACCESS TO THE AIRCRAFT THROUGH THE SERVICE DOOR AND OPENED THE MAIN CABIN DOOR.  CONTRACT MAINTENANCE INSPECTED THE DOOR AND FRAME, FOUND NO DAMAGE.  MAIN PASSENGER DOOR OPS NORMAL FROM INSIDE AND OUTSIDE.
